MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, 70MM
Model Number 25001070E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information was received on 03 feb 2023, which identifed the devices involved in this adverse event.Therefore, this report is being submitted to capture the investigation of the devices involved in this adverse event.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.Review of the device history records and sterilization batch records did not reveal any non-conformances that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2021-00061, 3013450937-2023-00028, 3013450937-2023-00029, 3013450937-2023-00030, 3013450937-2023-00031, 3013450937-2023-00032, 3013450937-2023-00033, 3013450937-2023-00034, 3013450937-2023-00035, 3013450937-2023-00036.
 
Event or Problem Description
It was reported that the patient was revised on (b)(6) 2021 due to an alleged infection.During this revision surgery the following implants were revised: eleos tibial hinge component, eleos tibial poly spacer, eleos distal femur axial pin and eleos distal femur.The following eleos implants remain implanted from the patient's original surgery: canal-filling stem extension, tibial baseplate, male-female midsections, male-male midsection, and proximal femur.No additional information regarding this adverse event has been reported.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, 70MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key16482878
Report Number3013450937-2023-00037
Device Sequence Number12706325
Product Code KRO
UDI-Device IdentifierB27825001070E0
UDI-PublicB27825001070E0
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001070E
Device Catalogue Number25001070E
Device Lot Number1833876
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001090E, ELEOS MALE FEMALE MIDSECTION; P/N 25001110E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002205E, ELEOS TIBIAL BASEPLATE; P/N KSP13140E, ELEOS STEM EXTENSION; P/N MS-070MM-02M, ELEOS MALE MALE MIDSECTION; P/N PF-2000R-02M, ELEOS PROXIMAL FEMUR
Outcome Attributed to Adverse Event Hospitalization;
Patient Age24 YR
Patient SexMale